# SDR DLL13991868

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Component: 5165741
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SEEN COMING FROM OVHD BIN ABOVE ROW 45 DURING TAXI IN.  SMOKE DISSIPATED WHEN THE BIN WAS OPENED.  FOUND LT AFT EMERGENCY LIGHT CHARGER PWR SUPPLY BAD.  REPLACED SAME, CKS OK.
